# SDR DXTA2019100802926

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 12,873 hours, 9,974 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 20B350003
- Part serial: HE2827
- Condition: Obstructed
- Location: Fuel Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS L ILLUMINATED THROUGH 10K AFTER TAKEOFF.  REPLACED FUEL FILTER IMPENDING BYPASS SWITCH WITH NEW SERVICEABLE SWITCH.  REPLACED FUEL FILTER ELEMENT WITH FUEL FILTER KIT.  PERFORMED FOLLOW ON LEAK CHECKS AND GROUND RUNS WITH SATISFACTORY RESULTS. MAINTENANCE ACCOMPLISHED IAW EMM 73-10-03.
